Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 5, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Sep 22, 2006, 12:35 PM PDT for 4 counties in California. It took effect at Sep 23, 2006, 10:00 AM PDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2006, 12:35 PM PDT (19:35 UTC)
- In effect from
- Sep 23, 2006, 10:00 AM PDT
- Expired
- Sep 24, 2006, 6:00 PM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 221935 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1235 PM PDT FRI SEP 22 2006 ...GUSTY OFFSHORE WINDS AND LOW HUMIDITIES WILL INCREASE THE FIRE WEATHER HAZARD LATE SATURDAY MORNING THROUGH SUNDAY AFTERNOON... .OFFSHORE FLOW WILL DEVELOP AND STRENGTHEN LATE TONIGHT INTO SATURDAY MORNING AND THEN GRADUALLY DECREASE INTO SUNDAY. THIS WILL CAUSE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. LOCAL HUMIDITIES WILL ALSO LOWER AND REMAIN BELOW 10 PERCENT FOR AN EXTENDED PERIOD OF TIME. CAZ248-250-255>258-231600- /O.UPG.KSGX.FW.A.0006.060923T1700Z-060925T0100Z/ /O.NEW.KSGX.FW.W.0005.060923T1700Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS- THE INLAND EMPIRE/ALL AREAS OF WESTERN SAN BERNARDINO AND WESTERN RIVERSIDE COUNTIES EXCLUDING THE NATIONAL FOREST- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 1235 PM PDT FRI SEP 22 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 6 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES SATURDAY THROUGH SUNDAY AFTERNOON. THE WINDS WILL GRADUALLY DECREASE SATURDAY NIGHT AND SUNDAY BUT WIDESPREAD HUMIDITIES WILL REMAIN NEAR OR BELOW 10 PERCENT FOR AN EXTENDED PERIOD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DVA
5 follow-up statements
000 WWUS86 KSGX 231616 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 916 AM PDT SAT SEP 23 2006 ...GUSTY OFFSHORE WINDS AND LOW HUMIDITIES WILL INCREASE THE FIRE WEATHER HAZARD THROUGH SUNDAY AFTERNOON... .OFFSHORE FLOW WILL DEVELOP AND STRENGTHEN THROUGH THIS AFTERNOON...THEN GRADUALLY DECREASE INTO SUNDAY. THIS WILL CAUSE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. LOCAL HUMIDITIES WILL ALSO LOWER AND REMAIN BELOW 10 PERCENT FOR AN EXTENDED PERIOD OF TIME. CAZ248-250-255>258-232130- /O.CON.KSGX.FW.W.0005.060923T1700Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS- THE INLAND EMPIRE/ALL AREAS OF WESTERN SAN BERNARDINO AND WESTERN RIVERSIDE COUNTIES EXCLUDING THE NATIONAL FOREST- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 916 AM PDT SAT SEP 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES SATURDAY THROUGH SUNDAY AFTERNOON. THE WINDS WILL GRADUALLY DECREASE SATURDAY NIGHT AND SUNDAY BUT WIDESPREAD HUMIDITIES WILL REMAIN NEAR OR BELOW 10 PERCENT FOR AN EXTENDED PERIOD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SMALL
000 WWUS86 KSGX 232113 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 213 PM PDT SAT SEP 23 2006 ...GUSTY SANTA ANA WINDS AND LOW HUMIDITIES WILL CONTINUE THE FIRE WEATHER HAZARD THROUGH SUNDAY AFTERNOON... .WEAK TO MODERATE SANTA ANA WINDS WILL GRADUALLY DECREASE THROUGH SUNDAY. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. LOCAL HUMIDITIES WILL REMAIN BELOW 10 PERCENT FOR EXTENDED PERIODS OF TIME. CAZ248-250-255>258-241200- /O.CON.KSGX.FW.W.0005.000000T0000Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS- THE INLAND EMPIRE/ALL AREAS OF WESTERN SAN BERNARDINO AND WESTERN RIVERSIDE COUNTIES EXCLUDING THE NATIONAL FOREST- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 213 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES THROUGH SUNDAY AFTERNOON. THE WINDS WILL GRADUALLY DECREASE...BUT WIDESPREAD HUMIDITIES WILL REMAIN NEAR OR BELOW 10 PERCENT FOR EXTENDED PERIODS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SMALL
000 WWUS86 KSGX 240258 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 758 PM PDT SAT SEP 23 2006 ...GUSTY SANTA ANA WINDS AND LOW HUMIDITIES WILL CONTINUE THE FIRE WEATHER HAZARD IN THE MOUNTAINS AND INLAND EMPIRE THROUGH SUNDAY AFTERNOON... ...RED FLAG WARNING CANCELLED FOR THE SAN DIEGO COUNTY VALLEYS... .WEAK TO MODERATE SANTA ANA WINDS WILL GRADUALLY DECREASE THROUGH SUNDAY. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. LOCAL HUMIDITIES WILL REMAIN BELOW 10 PERCENT IN THE MOUNTAINS AND IN THE FOOTHILLS SURROUNDING THE INLAND EMPIRE. CAZ250-240400- /O.CAN.KSGX.FW.W.0005.000000T0000Z-060925T0100Z/ SAN DIEGO COUNTY VALLEYS- 758 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES WILL NOT BE SUFFICIENTLY LOW FOR A RED FLAG WARNING TONIGHT OR SUNDAY. $$ CAZ248-255>258-241200- /O.CON.KSGX.FW.W.0005.000000T0000Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS- THE INLAND EMPIRE/ALL AREAS OF WESTERN SAN BERNARDINO AND WESTERN RIVERSIDE COUNTIES EXCLUDING THE NATIONAL FOREST- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 758 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES THROUGH SUNDAY AFTERNOON. THE WINDS WILL GRADUALLY DECREASE...BUT HUMIDITIES WILL BE NEAR OR BELOW 10 PERCENT FOR EXTENDED PERIODS IN PARTS OF THE MOUNTAINS AND FOOTHILLS SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MAXWELL
000 WWUS86 KSGX 241121 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 421 AM PDT SUN SEP 24 2006 ...A DRY ATMOSPHERE AND WARM DAYTIME TEMPERATURES WILL BRING SEVERAL HOURS OF LOW HUMIDITIES TODAY... .A DRY ATMOSPHERE REMAINS OVER INLAND AREAS TODAY FOLLOWING WEAK SANTA ANA WINDS SATURDAY. THERE MAY STILL BE SOME LOCALLY GUSTY WINDS TO 25 MPH THIS MORNING THROUGH AND BELOW PASSES AND CANYONS. THE DRY ATMOSPHERE COMBINED WITH WARM DAYTIME TEMPERATURES WILL BRING SEVERAL HOURS OF LOW HUMIDITIES TODAY TO THE MOUNTAINS AND FAR INLAND VALLEYS. CAZ248-255>258-241800- /O.CON.KSGX.FW.W.0005.000000T0000Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 421 AM PDT SUN SEP 24 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES THROUGH THIS AFTERNOON. THE WINDS WILL GRADUALLY DECREASE...BUT HUMIDITIES WILL BE NEAR OR BELOW 10 PERCENT FOR EXTENDED PERIODS IN PARTS OF THE MOUNTAINS AND FOOTHILLS TODAY...MAINLY FROM LATE MORNING THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MARTIN
000 WWUS86 KSGX 241744 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1044 AM PDT SUN SEP 24 2006 ...A DRY ATMOSPHERE AND WARM DAYTIME TEMPERATURES WILL BRING SEVERAL HOURS OF LOW HUMIDITIES TODAY... .A DRY ATMOSPHERE REMAINS OVER INLAND AREAS TODAY FOLLOWING WEAK SANTA ANA WINDS SATURDAY. LOCALLY GUSTY WINDS TO 30 MPH ARE EXPECTED THIS MORNING AND EARLY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS. THE DRY ATMOSPHERE COMBINED WITH WARM DAYTIME TEMPERATURES WILL BRING SEVERAL HOURS OF LOW HUMIDITIES TODAY TO THE MOUNTAINS AND FAR INLAND VALLEYS. CAZ248-255>258-250100- /O.CON.KSGX.FW.W.0005.000000T0000Z-060925T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 1044 AM PDT SUN SEP 24 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. THERE WILL BE LOCAL GUSTY NORTHEAST WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES COMBINED WITH LOW HUMIDITIES THROUGH THIS AFTERNOON. THE WINDS WILL GRADUALLY DECREASE...BUT HUMIDITIES WILL BE NEAR OR BELOW 10 PERCENT FOR EXTENDED PERIODS OF TIME IN PARTS OF THE MOUNTAINS AND FOOTHILLS TODAY...MAINLY FROM LATE MORNING THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Sep 22, 9:30 AM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Sep 22, 9:30 AM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT FRI SEP 22 2006 .SYNOPSIS...A DEEP MARINE LAYER WILL CAUSE MOSTLY CLOUDY SKIES WEST OF THE MOUNTAINS THIS MORNING. LOCAL GUSTY NORTHWEST WINDS IN THE MOUNTAINS AND DESERTS THIS MORNING. DEVELOPING OFFSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES LATE TONIGHT AND SATURDAY MORNING. THE OFFSHORE FLOW WILL SLOWLY DECREASE THROUGH MONDAY. THERE WILL BE AREAS OF COASTAL LOW CLOUDS AND FOG TONIGHT...OTHERWISE MOSTLY CLEAR THROUGH MONDAY. HIGH PRESSURE ALOFT WILL PREVAIL MOST OF NEXT WEEK WITH A RETURN OF COASTAL LOW CLOUDS IN THE NIGHTS AND MORNINGS. FALL BEGINS TONIGHT AT 903 PM PDT. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... LOW CLOUDS AND FOG WERE INTO THE COASTAL MOUNTAIN SLOPES THIS MORNING. THE 12Z NKX SOUNDING HAD AN INVERSION BASED NEAR 3800 FT WITH DRY NW WINDS ALOFT. THERE WERE LOCAL GUSTY NORTHWEST WINDS IN THE MOUNTAINS AND DESERTS. WEAK OFFSHORE GRADIENTS FROM THE N AND ONSHORE TO THE E WITH ABOUT 6 MB SAN-IPL. THE UPPER TROUGH MOVING PAST TO THE NE WILL CAUSE INCREASING OFFSHORE GRADIENTS INTO SAT. THERE WILL ALSO BE THERMAL SUPPORT AND A LITTLE UPPER SUPPORT FOR OFFSHORE WINDS SAT...WEAKENING SUNDAY INTO MONDAY. LOCAL GUSTY WINDS COULD GET NEAR ADVISORY STRENGTH IN THE FAVORED LOCATION...BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS...SATURDAY MORNING. WILL CONTINUE THE FIRE WEATHER WATCH AND LIKELY CHANGE IT TO A RED FLAG WARNING THIS AFTERNOON FOR THE MOUNTAINS AND INLAND VALLEYS. THE WARNING WILL MAINLY BE FOR AN EXTENDED PERIOD OF VERY LOW HUMIDITIES SAT AFTERNOON THROUGH SUN AFTERNOON. THE WINDS WILL ALSO SERVE TO INCREASE THE FIRE WEATHER HAZARD...ESPECIALLY SAT MORNING. THERE WILL PROBABLY STILL BE ENOUGH ONSHORE FLOW TO THE E FOR SOME COASTAL STRATUS TONIGHT...OTHERWISE MOSTLY CLEAR THROUGH MON. HOWEVER...THERE COULD BE A FEW HIGH CLOUDS SAT NIGHT INTO SUN AND PATCHY COASTAL STRATUS MON MORNING. MUCH WARMER W OF THE MOUNTAINS SAT AND SUN AND THEN COOLER MON AS THE SEA BREEZE INCREASES. THE MOUNTAINS AND DESERTS WILL BE LOCALLY A LITTLE COOLER SAT AND THEN WARMER SUN AND MON WITH LESS CAA. LONGER RANGE PROGS INDICATE A WEAK SHORT WAVE TROUGH WILL MOVE PAST TO THE N TUE...THEN HIGH PRESSURE ALOFT WILL DOMINATE THE REMAINDER OF NEXT WEEK. THERE WILL BE A RETURN OF ONSHORE FLOW AND MARINE LAYER CLOUDINESS. WARMING TREND INLAND DURING THE SECOND HALF OF NEXT WEEK DUE TO THE HIGH ALOFT. THE MARINE LAYER WILL MODERATE TEMPS NEAR THE COAST. && .AVIATION... A DEEP MARINE LAYER AND A COASTAL EDDY WILL KEEP BROKEN CEILINGS AT AROUND 3000 FEET GOING WEST OF THE MTNS AT LEAST THROUGH THE MORNING. EXPECT THE STRATUS TO SCATTER OUT DURING THE LATE MORNING TO EARLY AFTERNOON THEN RETURN THIS EVENING...LOWER THAN BEFORE. A DEVELOPING OFFSHORE FLOW TONIGHT SHOULD PREVENT THE STRATUS FROM PUSHING BACK INTO THE VALLEYS TONIGHT....BUT CEILINGS AROUND 1000-1500 FEET WILL DEVELOP AT COASTAL AIRPORTS DURING THE EVENING. CLEAR OUT SHOULD BE QUICK AND EARLY SAT MORNING BY 16Z OR SO WITH THE DEVELOPING OFFSHORE FLOW. LOCAL GUSTY NORTHEAST WINDS ARE EXPECTED WITH ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR BELOW PASSES AND CANYONS ESPECIALLY NEAR KONT...KRAL LATE TONIGHT INTO SATURDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR THE SAN BERNARDINO COUNTY AND RIVERSIDE COUNTY MOUNTAINS AND DESERTS THIS MORNING. SEE LAXNPWSGX. FIRE WEATHER WATCH FOR THE MOUNTAINS AND INLAND VALLEYS LATE SATURDAY MORNING THROUGH SUNDAY AFTERNOON. SEE LAXRFWSGX. HIGH RIP CURRENT RISK INTO SATURDAY AT THE BEACHES. SEE LAXSRFSGX. && PUBLIC.....DVA AVIATION...MM
Hazardous weather outlook, Sep 22, 10:30 AM PDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1030 AM PDT FRI SEP 22 2006 CAZ055-056-222300- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- 1030 AM PDT FRI SEP 22 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OFFSHORE FLOW WILL CAUSE LOCAL GUSTY NORTHEAST WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH IS IN EFFECT LATE SATURDAY MORNING THROUGH SUNDAY AFTERNOON. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ060-061-222300- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- 1030 AM PDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ048-050-057-058-222300- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 1030 AM PDT FRI SEP 22 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OFFSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH IN EFFECT SATURDAY MORNING THROUGH SUNDAY AFTERNOON. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ042-043-222300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 1030 AM PDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT MODERATE SOUTH SWELL WILL CAUSE ABOVE NORMAL SURF WITH A HIGH RIP CURRENT POTENTIAL. SEE LAXSRFSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SATURDAY...MODERATE SOUTH SWELL WILL CAUSE ABOVE NORMAL SURF WITH A HIGH RIP CURRENT POTENTIAL. SEE LAXSRFSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. WHITLOW/DVA
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.